# SDR CA090817003

- Difficulty date: August 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,544 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Torque Tube
- Part number: C2UT473
- Condition: Corroded
- Location: Water Rudder
- Component: Water Rudder, Dhav
- Component part number: DHC2C2UT473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT ON FLOATS TAXIED TO DOCK AFTER LANDING.  PILOT REPORTED POOR OR LITTLE STEERING ON WATER.  ACFT REMOVED FROM SERVICE AND INSPECTED FOR DAMAGE.  WATER RUDDER TILLER TORQUE TUBE (C2UT473) TWISTED AND INOPERATIVE.  PARTS REPLACED AND ACFT RETURNED TO SERVICE.  DEFECTIVE PART BELEIVED TO BE BOGUS BECAUSE OF LACK OF WELD AND MATERIAL THICKNESS.
